Reverse cardiac remodelling and dysfunction in A97S transthyretin cardiac amyloidosis after tafamidis treatment.
Аннотация
Transthyretin cardiomyopathy (ATTR-CM) is an under-recognized cause of heart failure, but it has received increasing attention due to the availability of treatment options. We present a case of hereditary transthyretin cardiomyopathy (A97S, an under-represented variant in current clinical studies) who presented with heart failure. Timely diagnosis and intervention with tafamidis demonstrated reversed cardiac remodelling via multiple imaging techniques (echocardiography, cardiac magnetic resonance imaging and technetium-99m pyrophosphate scintigraphy). The echocardiography and cardiac magnetic resonance imaging demonstrated improved global strain. Cardiac magnetic resonance imaging showed decreased extracellular volume. The technetium-99m pyrophosphate scintigraphy demonstrated decreased heart-to-contralateral ratio. This case highlights the potential reversible effect of tafamidis on A97S amyloidosis cardiomyopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.